# SDR DALA2016090206361

- Difficulty date: September 1, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 66,790 hours, 49,029 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Structure
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ALL HOLES IN BOTH FASTENER ROWS BELOW ZFS 52.267 ELONGATED.  REPAIRED ELONGATED HOLES IAW SECTION I: PERMANENT REPAIR OF ER/A 550371-14AD, REV ORIGINAL.
